# SDR 99ZZZX2259

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741SW
- Make and model: Skrsky S76A
- Aircraft serial: 760070
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 7625001101102
- Condition: Failed
- Location: Brake System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON TOUCH DOWN ON PAD, THE LEFT WHEEL BRAKE FAILED TO HOLD.  AIRCRAFT TURNED 45 DEGREES TO THE RIGHT.  PILOT ON CONTROLS PUT IN LEFT PEDAL AND PULLED POWER STOP TURN.  AIRCRAFT WAS REPOSITIONED ON THE PAD AND SHUT DOWN.
